# SDR USAA2014061300018

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 77,854 hours, 35,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A7088
- Condition: Unserviceable
- Location: R2 Door
- Part time: 38,336 hours, 17,249 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OPENING OF DOOR R2, FOUND SLIDE COMING APART, DOOR WAS DISARMED.  REPLACED DOOR R2 SLIDE IAW JOB CARD 26L00025011.
